# SDR ASAA0843671

- Difficulty date: October 8, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 53,795 hours, 30,419 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Midflap
- Component: Mid Flap
- Component part number: 6546486149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD MID FLAP WEDGE UPPER SURFACE HAS A DENT.  REMOVED DAMAGED AREA, FABBED FILLER AND DOUBLER, AND BONDED THE REPAIR IAW B737 400 SRM 51 70 10 REP 2.
